Hello guys, I am really sorry that I haven’t done an update in a while, it is because my tics have had a big flare up again!
Overnight during the half term, I started having big full body tics again. I ended up having to miss the first couple of weeks of school after the half-term.
I have now been put back on my old medication, Clonidine, which is starting to help.
With Clonidine, you can only go onto it one little tablet at a time every week so it can get quite confusing as to what the dose is on that day! Clonidine helps to reduce some of my tics but not all. One of the side effects is that it makes me really tired sometimes.
I find that the tiredness kicks in towards the end of the day, but not always. But it is worth it because I was having really bad full body’s ticks that were so bad that I couldn’t really do much other than stay on my bed because that was the only place where I was safe and where I couldn’t get hurt. These tics would constantly carry on throughout the day or night unless I used my iPad. When I am on the iPad my tics always seem to lessen because it keeps my brain completely occupied and concentrated, which then means that I can do other things that are more constructive or fun at the same time.
I have now started to go back into school, but I didn’t go for a full day straight away and because I board at my school I have been staying somewhere with my mum that is near the school until I am ready to go back to boarding.
I started by doing all of my music lessons and commitments. Then a few days after that I started to go to a couple of academic lessons that I was the least anxious about going to.
I did that for about a week before I did my first Full day! Now I am pretty much back into my normal school routine other than boarding.
Tonight I am going to go up to my boarding house and decorate the Christmas tree with everyone, which is really exciting! I can’t wait! 😀 Xxx